# SDR ASAA2016072317571

- Difficulty date: July 23, 2016
- Submitted: September 22, 2016
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 38,063 hours, 11,342 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Indication
- Condition: Reads High
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF T/C 78273000 FOUND FAULT 73-21371, 1 ENGINE ESN 894-257, UPPER EGT SECTORS READING HIGH, ECONOMIC FAULT.  ACFT GROUNDED. PERFORMED FIM 73-11, TASK 801 FOR THE NR 1 ENGINE, T49.5 INPUT MONITORING, ELECTRONIC ENGINE CONTROL TEST.  NO CURRENT OR HISTORICAL FAULTS PRESENT. TEMPS WITHIN LIMITS.
